# SDR SWIA201439801

- Difficulty date: October 19, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOORBEAM ANGLE UPPER SURFACE CORRODED AT BS 449.85, LBL 36.  C-CHECK BLENDED OUT CORROSION AT LT PRESSURE FLOORBEAM ANGLE  IAW REO.
